Rocky Mountain Journal of Mathematics

Identity-preserving embeddings of countable rings into 2-generator rings

K.C. O'meara, C.I. Vinsonhaler, and W.J. Wickless

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 19, Number 4 (1989), 1095-1106.

Dates
First available in Project Euclid: 13 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1250125854

Digital Object Identifier
doi:10.1216/RMJ-1989-19-4-1095

Mathematical Reviews number (MathSciNet)
MR1039546

Zentralblatt MATH identifier
0697.16022

Citation

O'meara, K.C.; Vinsonhaler, C.I.; Wickless, W.J. Identity-preserving embeddings of countable rings into 2-generator rings. Rocky Mountain J. Math. 19 (1989), no. 4, 1095--1106. doi:10.1216/RMJ-1989-19-4-1095. https://projecteuclid.org/euclid.rmjm/1250125854


Export citation